Announcement

Collapse
No announcement yet.

Accutane

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Jennifer Ray
    replied
    Accutane

    I am so glad to hear back from you. I am going to look into this, I am too not interested in all of these law suits, but I agree that they need to be held responsible. I also think that the FDA doesnt investigate these drugs long enough and of course we pay the price. Good luck to you! Talk to you soon.
    Jen

    Leave a comment:


  • sailawaygrl
    replied
    Let us know what you find out please. I also took accutane(two rounds as well) and now have a multitude of problems. I would like to know if they think this could cause IC, how heartbreaking that will be if it is so. One of the suits here says to call if you have ANY type of abdominal problems, not sure if IC counts. I am not interested in any crazy law suit just for money, but if this did cause all this heartache in our lives, I think we do need help with all these bills and loss of ability to work again.

    Sandra

    Leave a comment:


  • Jennifer Ray
    replied
    Accutane

    I was diagnosed with IC about 6 years ago. I have taken Accutane for my acne and I also think it could be the cause of my IC. There has been alot of negative things coming out about the drug. I have seen alot of commercials about the lawsuits going on, and know there is a direct link between Accutane and irritable bowel syndrome, but so far I haven't heard anything about IC. I think I will give them a call.

    Leave a comment:


  • Kara Isabel
    replied
    I too started having ALOT of problems and pain after taking accutane, I DO believe that this probably caused my IC and Fibromyalgia. I took TWO cycles of high doses of it, it did clear up my acne but it destroyed my bladder and joints

    If you search the forum, we had a discussion about this a few years back and there were atleast 4-5 of us here that started having problems after accutane treatment.

    I'm so sorry that this happened to you too! PM me anytime!

    Love,
    Kara

    Leave a comment:


  • jenleigh
    started a topic Accutane

    Accutane

    Where to start...
    All my worst health problems started directly after taking Accutane one month. Twin sister extremely sick from it. No Dr. would listen to us. Anyway, it dried out the mucous membrane of my body severely- dry eyes, lips, anal fissure. One problem after another. I am still overly dried out. Some took years to show up. Everything dealing with mucus membrane affected. Had heard that it could cause IBS. My Bartholin glands were affected and my Dr. said the drug could have dried them out. after liver infection and a bad case of cystitis the IC and IBS started up noticably. I do believe in MY case the affected mucus membranes, genectic factor, repeat cystitis, overacidic urine, lowered immunity all were causitive in my IC and made it noticeable. MY mucus membranes have never been the same in me since the Accutane. I know it has been a godsend for lots but was a nightmare for us. Anyway, maybe this will help someone out there. ( If Accutane helped you and did not affect you negatively, please don't let this worry you.)
Working...
X